# SDR AALA20090414TUL03

- Difficulty date: April 10, 2009
- Submitted: June 23, 2009
- Operation: Air carrier
- Aircraft: N555AN
- Make and model: Doug DC-9-82
- Aircraft serial: 53085
- Aircraft time: 53,397 hours, 27,184 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON CRACKED, AFT ACCESSORY, STATION 1451.  INSTALLED DOUBLER PER SRM 53-01-00, LONGERON 1 STATION 1451.
